# SDR FDEA201802050304

- Difficulty date: February 5, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 52,404 hours, 27,110 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 55119
- Condition: Failed
- Location: Nr 4
- Part time: 464 hours, 270 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE NR 4 TIRE BLEW.  AT APPROX 50KTS STARTING TO BREAK FOR THE HIGH SPEED TURNOFF C TAXIWAY.   BITE TEST OF BSCU SHOWS NO FAULTS. DUE TO HISTORY, REMOVED AND REPLACED THE NR 4 BRAKE ASSY IAW MM 32-42-27-4.  REMOVED AND REPLACED NR 4 MLG, NORMAL BRAKE SERVO VALVE IAW MM 32-42-16-04.  REMOVED AND REPLACED THE NR 4 MLG TACHOMETER IAW MM 32-42-57-04.  REMOVED AND REPLACED THE NR 4 MLG TIRE ASSY IAW 12-37-32-0-02.
